欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  6 篇文章
     
     
 
Bernstein type inequalities on star-like domains in $${\mathbb{R }}^d$$ with application to norming sets

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 3 Issue: 3 Page: 349-361
       
 
A new PDE approach to the large time asymptotics of solutions of Hamilton–Jacobi equations

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 3 Issue: 3 Page: 363-388
       
 
Road systems and betweenness

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 3 Issue: 3 Page: 389-408
       
 
The Auslander bijections: how morphisms are determined by modules

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 3 Issue: 3 Page: 409-484
       
 
Applications of classical approximation theory to periodic basis function networks and computational harmonic analysis

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 3 Issue: 3 Page: 485-549
       
 
A note on global regularity in optimal transportion

Publisher: Springer Basel
Journal: Bulletin of Mathematical Sciences
Volume: 3 Issue: 3 Page: 551-557